# SDR CALA2016060200341

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 56,280 hours, 19,151 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORIZONTAL STAB SHOWS CRACK AT STATION 138.70, INBD OF DRAIN HOLE, APPROX 0.75 INCHES LONG, VERIFIED HFEC.  REPAIRED IAW SRM 55-10-01 REPAIR 11.
